# SDR DALA1156680966

- Difficulty date: September 19, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 54,457 hours, 40,819 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV, PAX MOD VISIT IN MSP FOUND CRACK IN TAIL SECTION LONGERON 2L AT STA 1418.  CUT OUT AND SPLICED IN NEW SECTION LONGERON PER MD88 SRM 53-02.
